Renormalized solutions of elliptic equations with general measure data

Gianni Dal Maso; François Murat; Luigi Orsina; Alain Prignet

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1999)

  • Volume: 28, Issue: 4, page 741-808
  • ISSN: 0391-173X

How to cite

top

Dal Maso, Gianni, et al. "Renormalized solutions of elliptic equations with general measure data." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 28.4 (1999): 741-808. <http://eudml.org/doc/84396>.

@article{DalMaso1999,
author = {Dal Maso, Gianni, Murat, François, Orsina, Luigi, Prignet, Alain},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {nonlinear elliptic problem; Dirichlet problem; existence},
language = {eng},
number = {4},
pages = {741-808},
publisher = {Scuola normale superiore},
title = {Renormalized solutions of elliptic equations with general measure data},
url = {http://eudml.org/doc/84396},
volume = {28},
year = {1999},
}

TY - JOUR
AU - Dal Maso, Gianni
AU - Murat, François
AU - Orsina, Luigi
AU - Prignet, Alain
TI - Renormalized solutions of elliptic equations with general measure data
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1999
PB - Scuola normale superiore
VL - 28
IS - 4
SP - 741
EP - 808
LA - eng
KW - nonlinear elliptic problem; Dirichlet problem; existence
UR - http://eudml.org/doc/84396
ER -

References

top
  1. [1] P. Benilan - L. Boccardo - T. Gallouët - R. Gariepy - M. Pierre - J.L. Vazquez, An L1 theory of existence and uniqueness of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci.22 (1995), 241-273. Zbl0866.35037MR1354907
  2. [2] L. Boccardo, Elliptic and parabolic differential problems with measure data., Boll. Un. Mat. Ital.11 (1997), 439-461. Zbl0893.35131MR1477785
  3. [3] L. Boccardo - T. Gallouët, Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal.87 (1989), 149-169. Zbl0707.35060MR1025884
  4. [4] L. Boccardo - T. Gallouët, Nonlinear elliptic equations with right hand side measures, Comm. Partial Differential Equations17 (1992), 641-655. Zbl0812.35043MR1163440
  5. [5] L. Boccardo - T. Gallouët - L. Orsina, Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data, Ann. Inst. H. Poincaré Anal. Non Linéaire13 (1996), 539-551. Zbl0857.35126MR1409661
  6. [6] L. Boccardo - F. Murat, Remarques sur l'homogénéisation de certains problèmes quasilinéaires, Portugaliae Math.41 (1982), 535-562. Zbl0524.35042MR766874
  7. [7] L. Boccardo - F. Murat, Almost everywhere convergence of the gradients of solutions to elliptic and parabolic equations, Nonlinear Anal.19 (1992), 581-597. Zbl0783.35020MR1183665
  8. [8] D. Cioranescu - F. Murat, Un terme étrange venu d'ailleurs I & II, In: "Nonlinear partial differential equations and their applications" Collège de France Seminar, Vol. II & III, H. Brezis and J.-L. Lions (eds.), Research Notes in Math. 60 & 70, Pitman, Boston (1982), 98-138, 154-178. English translation: A strange term coming from nowhere, In: "Topics in the mathematical modelling of composite materials", 45-93, Progr. Nonlinear Differential Equations Appl.31, BirkhäuserBoston, Boston, 1997. Zbl0496.35030MR1493040
  9. [9] A. Dall'aglio, Approximated solutions of equations with L 1 data. Application to the H-convergence of parabolic quasi-linear equations, Ann. Mat. Pura Appl.170 (1996), 207-240. Zbl0869.35050MR1441620
  10. [10] G. Dal Maso - A. Malusa, Some properties of reachable solutions of nonlinear elliptic equations with measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci.25 (1997), 375-396. Zbl1033.35034MR1655522
  11. [11] G. Dal Maso — F. Murat — L. Orsina — A. Prignet, Definition and existence of renormalized solutions of elliptic equations with general measure data, C. R. Acad. Sci. Paris Sér. I Math.325 (1997), 481-486. Zbl0887.35057MR1692311
  12. [12] G. Dolzmann - N. Hungerbühler - S. Muller, Uniqueness and maximal regularity for nonlinear elliptic systems of n-Laplace type with measure valued right hand side, Preprint 20, Max-Planck-Institut für Mathematik in den Naturwissenschaften, Leipzig (1998). Zbl0937.35065MR1748270
  13. [13] A. Fiorenza - C. Sbordone, Existence and uniqueness results for solutions of nonlinear equations with right-hand side in L 1 (Ω), Studia Math.127 (1998), 223-231. Zbl0891.35039
  14. [14] M. Fukushima - K. Sato - S. Taniguchi, On the closable part of pre-Dirichlet forms and the fine support of the underlying measures, Osaka J. Math.28 (1991), 517-535. Zbl0756.60071MR1144471
  15. [15] T. Gallouët - R. Herbin, Existence of a solution to a coupled elliptic system, Appl. Math. Letters7 (1994), 49-55. Zbl0791.35043MR1350145
  16. [16] L. Greco - T. Iwaniec - C. Sbordone, Inverting the p-harmonic operator, Manuscripta Math.92 (1997), 249-258. Zbl0869.35037MR1428651
  17. [17] J. Heinonen - T. Kilpeläinen - O. Martio, "Nonlinear Potential Theory of Degenerate Elliptic Equations", Oxford University Press, 1993. Zbl0780.31001MR1207810
  18. [18] S. Kichenassamy, Quasilinear problems with singularities, Manuscripta Math.57 (1987), 281-313. Zbl0595.35024MR873469
  19. [19] S. Kichenassamy - L. Veron, Singular solutions of the p-Laplace equation, Math. Ann.275 (1986), 599-615. Zbl0592.35031MR859333
  20. [20] C. Leone - A. Porretta, Entropy solutions for nonlinear elliptic equations in L1, Nonlinear Anal. 32 (1998), 325-334. Zbl1155.35352MR1610574
  21. [21] J. Leray - J.-L. Lions, Quelques résultats de višik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder, Bull. Soc. Math. France93 (1965), 97-107. Zbl0132.10502MR194733
  22. [22] J.-L. Lions, "Quelques méthodes de résolution des problèmes aux limites non linéaires", Dunod et Gauthier-Villars, Paris, 1969. Zbl0189.40603MR259693
  23. [23] P.-L. Lions - F. Murat, Solutions renormalisées d'équations elliptiques non linéaires, to appear. 
  24. [24] M. Marcus — V.J. Mizel, Nemitsky operators on Sobolev spaces, Arch. Rational Mech. Anal.51 (1973), 347-370. Zbl0266.46029MR348480
  25. [25] F. Murat, Soluciones renormalizadas de EDP elipticas no lineales, Preprint 93023, Laboratoire d'Analyse Numérique de l'Université Paris VI (1993). 
  26. [26] F. Murat, Équations elliptiques non linéaires avec second membre L1 ou mesure, Actes du 26ème Congrés National d'Analyse Numérique, Les Karellis, France (1994), A12-A24. 
  27. [27] A. Prignet, Remarks on existence and uniqueness of solutions of elliptic problems with right-hand side measures, Rend. Mat.15 (1995), 321-337. Zbl0843.35127MR1362776
  28. [28] J. Serrin, Pathological solutions of elliptic differential equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci.18 (1964), 385-387. Zbl0142.37601MR170094
  29. [29] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier (Grenoble) 15 (1965), 189-258. Zbl0151.15401MR192177

Citations in EuDML Documents

top
  1. Francesco Petitta, Equazioni paraboliche nonlineari con dato misura
  2. Gilles Aubert, Daniele Graziani, Variational approximation for detecting point-like target problems
  3. Gilles Aubert, Daniele Graziani, Variational approximation for detecting point-like target problems
  4. Fengquan Li, Nonlinear degenerate elliptic equations with measure data
  5. Dominique Blanchard, Alessio Porretta, Nonlinear parabolic equations with natural growth terms and measure initial data
  6. Guy Barles, Alessio Porretta, Uniqueness for unbounded solutions to stationary viscous Hamilton-Jacobi equations
  7. Lahsen Aharouch, Youssef Akdim, Existence of solutions of degenerated unilateral problems with L 1 data
  8. Pirro Oppezzo, Anna Maria Rossi, Existence and uniqueness of solutions for nonlinear and non coercive problems with measure data
  9. Angelo Alvino, Anna Mercaldo, Nonlinear Elliptic Equations with Lower Order Terms and Symmetrization Methods
  10. M. F. Betta, A. Mercaldo, F. Murat, M. M. Porzio, Uniqueness of renormalized solutions to nonlinear elliptic equations with a lower order term and right-hand side in L 1 ( Ω )

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.